MathSciNet Relay Station
MathSciNet bibliographic data
MR2114817 35L67 (35B35 35L60 76L05)
Guès, Olivier; Métivier, Guy; Williams, Mark; Zumbrun, Kevin Multidimensional viscous shocks. I. Degenerate symmetrizers and long time stability. J. Amer. Math. Soc. 18 (2005), no. 1, 61–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement